# SDR ABXA010536

- Difficulty date: October 15, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,646 hours, 81,525 cycles
- Engine: Pwa JT8D7B
- Engine time: 4,441 hours, 3,999 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Part serial: 657631
- Condition: Failed
- Location: Left
- Part time: 4,441 hours, 3,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 190, CREW HEARD A LOUD POP AND NOTICED THE LEFT ENGINE HAD DECREASED TO 1.35 EPR AND THE EGT HAD INCREASED TO 550.  OPERATED ENGINE AT REDUCED POWER AND RETURNED TO LAND.  REPLACED THE NR 1 ENGINE IAW DC-9 JOB CARD 9090010 AND DC-9 8A & 8B.  OPS CHECKED GOOD.
